# SDR AALA20110506TUL05

- Difficulty date: May 6, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N199AN
- Make and model: Boeing 757223
- Aircraft serial: 32393
- Aircraft time: 29,758 hours, 9,670 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ABOVE SEAT 34C INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT ABOVE SEAT 34C.  OPS CHECK NORMAL.
